# SDR VNAA2017101611101

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 4,903 hours, 4,464 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW NOTIFIED DISPATCH THAT AT 7000 FEET, DURING APPROACH RECEIVED AN INBOARD SPOILERONS, INBOARD FLIGHT SPOILER CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE SYSTEM WAS RESET AND THE AIRCRAFT PROCEEDED TO THEIR DESTINATION.
